# SDR ASAA2014122310044

- Difficulty date: December 23, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 31,884 hours, 9,722 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION MODE CONTROL SHOWED "AUTOFAIL" AND "ALTN" LIGHTS IN AUTO MODE DURING PREFLIGHT.  ACFT GROUNDED.  NR 2 PRESSURE CONTROLLER LOGGED GROUND FAULT SEL PANEL FAULT.  NO HISTORY LAST 30 DAYS.  PERFORMED FIM 21-31, TASK 803 & FAULT CLEARED.  GROUND FUNCTIONAL CHECK GOOD, REF FIM 21-31, TASK 801.
